# SDR DALA2023081706708

- Difficulty date: August 16, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 95,870 hours, 43,007 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0674 R1 DOOR ESCAPE SLIDE LITE INOPERATIVE. CORRECTIVE ACTION: REMOVED AND REPLACED GIRT BAR PER B757 AMM 25-66. VERIFIED SAFETY PIN REMOVAL FROM SLIDE AND ASSIST BOTTLE. INSTALLED THE COVER FOR THE ESCAPE SLIDE, REMOVED THE SAFETY PIN FROM THE EMERGENCY POWER RESERVOIR. DOOR NOW ARMS NORMALLY. (4473416)
